It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Facial flushing

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-27-2006, 03:12 PM   #1
    determinedtowin
    Member
    (male)
     
    determinedtowin's Avatar
     
    Join Date: Jan 2004
    Posts: 88
    determinedtowin HB User
    Facial flushing

    I've been off Roaccutane for a couple of months now. For some reason (ever since I started the course) my face is always red and often flushes badly, to the point of it being uncomfortable.

    Any ideas why this has started happening or has anyone had the same thing happen?

    Thanks

    Last edited by determinedtowin; 02-27-2006 at 03:13 PM.

     
    Sponsors Lightbulb
       
    Old 02-28-2006, 07:25 AM   #2
    ErimusValidus
    Senior Veteran
    (male)
     
    ErimusValidus's Avatar
     
    Join Date: Nov 2003
    Location: Oxford, UK
    Posts: 1,155
    ErimusValidus HB User
    Re: Facial flushing

    Have you been in direct sunlight during your time on Roaccutane? You are supposed to avoid exposure to the sun whilst you're on accutane because it makes you more sensitive to its rays. That could be causing the flushing.
    __________________
    I have spread my dreams under your feet; tread softly because you tread on my dreams...

    Last edited by ErimusValidus; 02-28-2006 at 07:35 AM.

     
    Old 03-01-2006, 10:04 PM   #3
    Andrew29
    Senior Veteran
    (male)
     
    Andrew29's Avatar
     
    Join Date: Sep 2001
    Posts: 783
    Andrew29 HB User
    Re: Facial flushing

    I've been on Accutane many times. The facial flushing seems to be common. I find it to happen most when I'm doing something that might cause a little anxiety. Not sure why it happens. For me, it does go away when I'm off. Side-effects in some people probably just take longer to go away. I'm sure you'll be fine.

     
    Old 03-02-2006, 09:30 AM   #4
    senoflys
    Senior Member
    (male)
     
    senoflys's Avatar
     
    Join Date: Oct 2002
    Posts: 265
    senoflys HB User
    Re: Facial flushing

    I'm not sure that it was the accutane that did it to me but I have the same thing, where the slightest thing will make my face flush i.e working out, when something is funny, embarassing, jeez pretty much anything. I remember my derm telling me something about a laser that they use that somehow takes away the redness. I"m going to look into it this summer. Also i've seen ads for certain high end creams that you find at the cosmetic departments that are supposed to help but i have never tried them

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Anxiety & Facial flushing - need help fast Unsure82 Anxiety 7 06-29-2010 12:22 AM
    severe facial flushing Rhoda55 Menopause 1 02-01-2010 05:28 PM
    Severe facial flushing... karicontreras Skin Problems 4 11-16-2009 04:20 AM
    Facial Flushing....?? fusionqueen Lupus 11 04-14-2009 02:16 PM
    Facial Flushing aggravating me!! DaBu2112 General Health 6 01-26-2007 03:23 PM
    Facial flushing with Headache? kitkatlvr Thyroid Disorders 6 11-17-2006 06:07 AM
    Facial Flushing Random2 High & Low Blood Pressure 4 04-26-2004 11:17 AM
    Facial fluslhinr sadieho Diabetes 1 01-19-2004 11:41 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:36 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!